# SDR SWIA200515926

- Difficulty date: November 28, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 2,657 hours, 1,719 cycles
- Engine: Ge CF348C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP SLAT FAULT MSG CAME ON.  REPLACED RT IB AND OB SLAT DISCONNECT SENSORS.  IAW 27-81-39.  OPERATIONAL CHECK GOOD.
